# SDR AALA20110608TUL01

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 62,829 hours, 27,159 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ - CREW REPORTED LEFT MAIN LANDING GEAR TIRE BLEW ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED ABQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ANTI-SKID HARNESS, BRAKE TEMPERATURE WIRE AND NUMBER ONE BRAKE WERE DAMAGED BY DEBRIS FROM TIRE.  REPLACED NUMBER 1 BRAKE IN ABQ.  FLIGHT FERRIED TO TUL FOR MULTIPLE STRUCTURAL REPAIRS.  REPLACED ANTI-SKID HARNESS AND BRAKE TEMP WIRE IN TUL.  SYSTEM GROUND CHECK NORMAL OPERATION.
